Two-Sided Distribution-Free Tolerance Intervals and Accompanying Sample Size Problems

Article

Guenther, William C.   (1985, ASQC)   University of Wyoming

Journal of Quality Technology    Vol. 17    No. 1
QICID: 5514    January 1985    pp. 40-43
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Article Abstract

Three types of two-sided distribution-free tolerance intervals are discussed. These are called beta-content, Wilks' outer, and Wilks' inner tolerance intervals. For each a minimum sample size problem is proposed and solved using easily written computer programs.

Keywords

Statistics,Distribution-free procedures,Sample size


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.